# SDR UHLA2011102400364

- Difficulty date: October 24, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 19,861 hours, 12,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - PERMANENT REPAIR TO BE ACCOMPLISHED FRAME 16 STRINGER 22L.  REMOVED FR16 SHEAR TIE BETWEEN STGR 22L AND 23L, REMOVED DAMAGE AREA.  PERFORMED HFEC INSEPCTION, NO CRACK LIKE INDICATIONS FOUND.  INSTALLED FILLER, DOUBLER, AND SEAM SEALED IAW EMB 170 51-41-02, 51-21-03 AND EMB ETD 2011-170-105362 REV D.
